# SDR AALA201809199007

- Difficulty date: September 17, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 23,527 hours, 2,639 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. OFCR FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE. REPLACED OFCR FLIGHT ATTENDANT EMERGENCY FLASHLIGHT PER AMM 25-64-01. OK FOR SERVICE.
